# SDR GUUA93757011711A

- Difficulty date: January 17, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 31,902 hours, 38,877 cycles
- Engine: Pwa PT6*
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X RAY INSP DISCOVERED RT WING CORROSION IN RT COLLECTOR TANK 1ST STRINGER AFT OF SPAR  BPTH SIDES OF FLANGE 4 INCHES TO 6 INCHES FROM INBD RIB.   REMOVED CORROSION INSTALLED REPAIR STRINGER AND DOUBLER REPAIRS TO FORWARD AND AFT FLANGES.
